# SDR 2003F00166

- Difficulty date: December 11, 2002
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N894AA
- Make and model: Boeing 727223
- Aircraft serial: 22010
- System (JASC): 3110 · Instrument Panel
- Part: Wire Harness
- Condition: Burned
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN APPLYING GROUND POWER TO A/C NOTICED FE PANEL INSTRUMENTS FLUCTUATING AND CIRCUIT BREAKERS POPPING.  SHUT DOWN GROUND POWER AND UPON INSPECTION FOUND WIRE BUNDLES AFT OF 1183 PRESSURE BULKHEAD BURNED.  BUNDLES AFFECTED WERE W-082, W-342, W-350, W-152, W-558, W-843 AND W-358.  REPLACED AFFECTED WIRES AND PERFORMED OPERATIONAL CHECKS ON ALL SYSTEMS.  OPS CHECKED OK PER MM.  SUSPECT WIRE CHAFFING IN BUNDLE W-082.  (M)
